I have a 7 year old daschund named Toby. He has a spot on his head that for many, many months now has shown up and then disappeared. It is the color of his skin which is black. It will fill up and when it does, it is soft to the touch, but looks about ready to burst…it never actually bursts though. Eventually it will begin to grow smaller and smaller until it is flat and all tou can see or feel, is a tiny stretched piece of skin….a few weeks later it will fill up again….repeat in same manner over and over. At first I was worried and wanted to rake him to the vet but didn’t have the money….then when it started draining and coming back, I am curious….it doesn’t appear to hurt him at all! And other than the swelling while it is filled it has never gotten any bigger…..
You are a couple of superb ignorant dicks.
“My buddy breeds pits and he gives them the roids.”
Holy, you are one special needs little queerbate, aren’t you? That crap is AWFUL for people, even worse for animals. Not to mention, does wretched things to the mind and body. Men that do steroids tend to have major rage issues, and develop tendancies to just “snap” over the smallest things. Pitbulls already have a tendancy to do the same, “snap” suddenly out of the blue. I’m sure steroids will greatly help that issue…iiiidiots. I hope those roided up pups rip your faces off!